# SDR ASAA0480235

- Difficulty date: April 4, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE AT ROW 6.  RECONNECTED LOOSE CONNECTOR WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
